# SDR CA151214014

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 5,024 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 4,969 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) NO RT MAIN GEAR GREEN INDICATION ON APPROACH, GEAR RECYCLED BUT STILL NO INDICATION.  ACFT DIVERTED TO MAINTENANCE BASE, EMERGENCY HAND PUMP USED TO LOWER GEAR AND GREEN INDICATION WORKED, ACFT LANDED SAFELY WITH 3 GREEN INDICATION AND TAXIED BACK TO MAINTENANCE HANGAR.  MAINTENANCE GEAR SWINGS CARRIED OUT WITH NO PROBLEMS BUT FOUND INTERMITTENT CONTACT IN RT GEAR DOWN LOCK MICROSWITCH, PN 101-364628-1. SWITCH REPLACED AND GEAR SWINGS CARRIED OUT WITH NO INDICATION PROBLEMS.
